# SDR DALA2022092206253

- Difficulty date: September 20, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 93,738 hours, 39,107 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'SUPPLIMENTAL INFORMATION' SHIP 684 3L DOOR KNUCKLE KNOCKER INOP. CORRECTIVE ACTION: REMOVED L4 DOOR BUSTLE NOT L3, NO L3 OR -200. INSTALLED SAFTY PIN ON SLIDE. REPLACED DOOR BRACKET ASSY REF B757 IPC 52-11. REMOVED SLIDE SAFTY PIN & STOWED. CLOSED DOOR BUSTLE OPS CK NML. (9033158)
